Advertisement

Vietnam Journal of Mathematics

, Volume 43, Issue 4, pp 725–742 | Cite as

A Finiteness Theorem for Meromorphic Mappings Sharing Few Moving Hyperplanes

  • Si Duc QuangEmail author
  • Ha Huong Giang
Article

Abstract

In this article, we prove a finiteness theorem for meromorphic mappings of \(\mathbb {C}^{m}\) into \(\mathbb {P}^{n}(\mathbb {C})\) sharing few moving hyperplanes regardless of multiplicities with a general condition on the intersections of the inverse images of these hyperplanes. In the last section of this paper, we will consider the case where the meromorphic mappings share different families of moving hyperplanes.

Keywords

Finiteness Meromorphic mapping Truncated multiplicity Moving target 

Mathematics Subject Classification (2010)

Primary 32H30 32A22 Secondary 30D35 

Notes

Acknowledgments

This work was done during a stay of the first author at Vietnam Institute for Advanced Study in Mathematics. He would like to thank the institute for support. The authors would also like to thank the referee for his/her helpful comments on the first version of this paper.

References

  1. 1.
    Chen, Z.H., Ru, M.: A uniqueness theorem for moving targets with truncated multiplicities. Houst. J. Math. 32, 589–601 (2006)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Fujimoto, H.: Uniqueness problem with truncated multiplicities in value distribution theory. Nagoya Math. J 152, 131–152 (1998)zbMATHMathSciNetGoogle Scholar
  3. 3.
    Ru, M., Wang, J.T.-Y.: Truncated second main theorem with moving targets. Trans. Am. Math. Soc. 356, 557–571 (2004)zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Tan, T.V., Trinh, B.K.: A uniqueness theorem for meromorphic mappings without counting multiplicities. Anal. 28, 383–399 (2008)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Thai, D.D., Quang, S.D.: Uniqueness problem with truncated multiplicities of meromorphic mappings in several complex variables for moving targets. Int. J. Math. 16, 903–939 (2005)zbMATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Thai, D.D., Quang, S.D.: Second main theorem with truncated counting function in several complex variables for moving targets. Forum Math. 20, 163–179 (2008)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Thai, D.D., Tan, T.V.: Meromorphic functions sharing small functions as targets. Int. J. Math. 16, 437–451 (2005)zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Tu, Z.-H.: Uniqueness problem of meromorphic mappings in several complex variables for moving targets. Tohoku Math. J. 54, 567–579 (2002)zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2015

Authors and Affiliations

  1. 1.Department of MathematicsHanoi National University of EducationHanoiVietnam
  2. 2.Faculty of Fundamental SciencesElectric Power UniversityHa NoiVietnam

Personalised recommendations